Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 199, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Dec 15, 2021, 3:13 PM CST for 9 counties in Nebraska. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 15, 2021, 3:13 PM CST (21:13 UTC)
- Expired
- Dec 15, 2021, 4:15 PM CST
- In force
- 62 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Antelope County, NE, Cedar County, NE, Colfax County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Stanton County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 134 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 15, 3:20 PM CST | TSTM WND GST 53 | 1 Wnw Leigh, NE | MESONET STATION NB069 LEIGH 1W. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 15, 1:23 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2165 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 384 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
779
WUUS53 KOAX 152113
SVROAX
NEC003-027-037-107-119-139-141-167-179-152215-
/O.NEW.KOAX.SV.W.0199.211215T2113Z-211215T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
313 PM CST Wed Dec 15 2021
The National Weather Service in Omaha has issued a
* Severe Thunderstorm Warning for...
Madison County in northeastern Nebraska...
Wayne County in northeastern Nebraska...
Northwestern Colfax County in northeastern Nebraska...
Northeastern Platte County in northeastern Nebraska...
Pierce County in northeastern Nebraska...
Southeastern Antelope County in northeastern Nebraska...
Southeastern Knox County in northeastern Nebraska...
Cedar County in northeastern Nebraska...
Stanton County in northeastern Nebraska...
* Until 415 PM CST.
* At 312 PM CST, severe thunderstorms were located along a line
extending from 5 miles northeast of Oakdale to 4 miles southeast of
Madison, moving northeast at 70 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters and automated observation
stations have reported .
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Norfolk around 320 PM CST.
Stanton around 325 PM CST.
Osmond around 330 PM CST.
Other locations in the path of these severe thunderstorms include
Hoskins, Wausa, Winside, Wayne and Carroll.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows! A Tornado Watch remains in effect until 800 PM
CST for northeastern Nebraska.
&&
LAT...LON 4285 9722 4281 9721 4280 9716 4277 9713
4276 9702 4227 9702 4226 9683 4209 9697
4209 9702 4203 9702 4185 9717 4156 9719
4149 9726 4159 9735 4205 9798 4286 9740
4285 9736 4287 9731
TIME...MOT...LOC 2112Z 209DEG 60KT 4210 9788 4177 9741
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
BLB3 follow-up statements
197
WWUS53 KOAX 152137
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
337 PM CST Wed Dec 15 2021
NEC003-037-119-141-152146-
/O.CAN.KOAX.SV.W.0199.000000T0000Z-211215T2215Z/
Madison NE-Colfax NE-Platte NE-Antelope NE-
337 PM CST Wed Dec 15 2021
...THE SEVERE THUNDERSTORM WARNING FOR MADISON...NORTHWESTERN
COLFAX...NORTHEASTERN PLATTE AND SOUTHEASTERN ANTELOPE COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for northeastern
Nebraska.
LAT...LON 4285 9723 4281 9721 4277 9713 4276 9702
4227 9702 4226 9683 4209 9697 4209 9702
4203 9702 4185 9717 4209 9737 4227 9780
4286 9740 4285 9736 4287 9731
TIME...MOT...LOC 2136Z 209DEG 60KT 4245 9762 4212 9715
$$
NEC027-107-139-167-179-152215-
/O.CON.KOAX.SV.W.0199.000000T0000Z-211215T2215Z/
Wayne NE-Pierce NE-Knox NE-Cedar NE-Stanton NE-
337 PM CST Wed Dec 15 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR WAYNE...PIERCE...SOUTHEASTERN KNOX...CEDAR AND NORTHERN STANTON
COUNTIES...
At 336 PM CST, severe thunderstorms were located along a line
extending from 5 miles southwest of Wausa to 4 miles south of
Winside, moving northeast at 70 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters and automated stations have
reported downed powerlines and trees, as well as severe
wind speeds.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Wausa around 340 PM CST.
Wayne and Carroll around 345 PM CST.
Other locations impacted by these severe thunderstorms include
McLean, Belden, Magnet, Pleasant Valley, Laurel, Brooky Bottom, Camp
Assurance, Sholes, Willow Creek State Recreation Area and St. Helena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for northeastern
Nebraska.
&&
LAT...LON 4285 9723 4281 9721 4277 9713 4276 9702
4227 9702 4226 9683 4209 9697 4209 9702
4203 9702 4185 9717 4209 9737 4227 9780
4286 9740 4285 9736 4287 9731
TIME...MOT...LOC 2136Z 209DEG 60KT 4245 9762 4212 9715
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
BLB748
WWUS53 KOAX 152200
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
Issued by National Weather Service Hastings NE
400 PM CST Wed Dec 15 2021
NEC167-152210-
/O.CAN.KOAX.SV.W.0199.000000T0000Z-211215T2215Z/
Stanton NE-
400 PM CST Wed Dec 15 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN STANTON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for northeastern
Nebraska.
LAT...LON 4212 9695 4253 9762 4286 9740 4285 9736
4287 9731 4285 9723 4281 9721 4277 9713
4276 9702 4227 9702 4226 9683
TIME...MOT...LOC 2200Z 231DEG 75KT 4262 9744 4229 9685
$$
NEC027-107-139-179-152215-
/O.CON.KOAX.SV.W.0199.000000T0000Z-211215T2215Z/
Wayne NE-Pierce NE-Knox NE-Cedar NE-
400 PM CST Wed Dec 15 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR CENTRAL WAYNE...NORTHEASTERN PIERCE...EAST CENTRAL KNOX AND CEDAR
COUNTIES...
At 400 PM CST, severe thunderstorms were located along a line
extending from 8 miles west of Hartington to Wakefield, moving
northeast at 85 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Wynot around 410 PM CST.
Other locations impacted by these severe thunderstorms include St.
Helena, St. Helena Boat Dock, Fordyce, Obert, Belden, Magnet,
Pleasant Valley, Laurel, Brooky Bottom and Camp Assurance.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for northeastern
Nebraska.
&&
LAT...LON 4212 9695 4253 9762 4286 9740 4285 9736
4287 9731 4285 9723 4281 9721 4277 9713
4276 9702 4227 9702 4226 9683
TIME...MOT...LOC 2200Z 231DEG 75KT 4262 9744 4229 9685
HAIL...0.75IN
WIND...70MPH
$$
Mangels390
WWUS53 KOAX 152209
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
409 PM CST Wed Dec 15 2021
NEC107-139-152218-
/O.CAN.KOAX.SV.W.0199.000000T0000Z-211215T2215Z/
Pierce NE-Knox NE-
409 PM CST Wed Dec 15 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIERCE AND EAST
CENTRAL KNOX COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for northeastern
Nebraska.
LAT...LON 4254 9726 4276 9702 4227 9702
TIME...MOT...LOC 2208Z 217DEG 60KT 4262 9717 4239 9677
$$
NEC027-179-152215-
/O.CON.KOAX.SV.W.0199.000000T0000Z-211215T2215Z/
Wayne NE-Cedar NE-
409 PM CST Wed Dec 15 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR NORTH CENTRAL WAYNE AND SOUTHEASTERN CEDAR COUNTIES...
At 408 PM CST, severe thunderstorms were located along a line
extending from 4 miles east of Hartington to near Allen, moving
northeast at 70 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe thunderstorms will remain over mainly rural areas of
north central Wayne and southeastern Cedar Counties, including the
following locations... Obert and Laurel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for northeastern
Nebraska.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
&&
LAT...LON 4254 9726 4276 9702 4227 9702
TIME...MOT...LOC 2208Z 217DEG 60KT 4262 9717 4239 9677
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
BLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 15, 2:00 PM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Dec 15, 2:00 PM CST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
200 PM CST Wed Dec 15 2021
...Updated Mesoscale Forecast Discussion...
.MESOSCALE DISCUSSION...
Issued at 116 PM CST Wed Dec 15 2021
A Tornado Watch has been issued for much of eastern Nebraska and
western Iowa. Temperatures have soared into the 70s and dew point
temperatures are in the upper 50s. Storms are currently ongoing
in south central Nebraska where tornado and thunderstorm warnings
have been issued. The storms have a forward motion to the
northeast at approximately 80 mph. Widespread damaging winds are
expected with peak wind gusts up to 90 mph possible. Impressive
shear and storm relative helicity values will aid smaller scale
circulations within the squall line leading to a risk for
tornadoes.
After the squall line has passed through, there may be a lull in
wind gusts, but it will only be temporary. Sustained wind speeds
of 30 to 40 mph are expected through the afternoon and into the
evening. Peak wind gusts of up to 70 mph are forecast between 4 PM
and 8 PM. This will be several hours of severe criteria winds
which could lead to damage to trees, power lines, and some
structures. Power outages are likely. Winds are expected to begin
to decrease after 8 PM, but 40 mph gusts are forecast up until
midnight, after which the winds gusts should drop to lower than 20
mph.
Along the NE/SD border, light snow with accumulations under an
inch are possible. Blowing snow leading to reduced visibilities
due to strong winds and snowfall could result in hazardous
travel.
&&
.DISCUSSION...
Issued at 401 AM CST Wed Dec 15 2021
.Synopsis:
A highly impactful weather system is set to affect the entire
forecast area today, with prolonged damaging winds gusts, areas of
extreme fire danger, severe weather, and brief whiteout conditions
all being possible hazards.
Today:
Water vapor imagery this morning places a very progressive,
neutrally-tilted upper trough over the Intermountain West, with
broad southwesterly flow at the all levels over the central CONUS.
This trough is expected progress to the lee of the Rockies by late
morning, beginning a rapid deepening process throughout the day. A
surface center of low pressure is expected to develop and travel
from the Nebraska Panhandle across northern Nebraska/souther
South Dakota, dragging a very strong dryline ahead of a cold front
to the west of it. As the system deepens, the mid/upper flow is
expected to become negatively-tilted, inducing strong moisture
flux into the area and general warm air advection as extremely
strong wind fields in the lower levels develop as the system
deepens. Deep mixing and extremely impressive low-level winds are
going to allow for efficient momentum transfer to the surface.
Wind gusts values are expected to land in the 60 to 75 mph range
this afternoon, with the strongest winds being associated with a
southwest to westerly sting jet that wraps around the dry conveyor
belt. Power outages, damage to trees/power poles/potentially
structures, and hazardous travel conditions for any vehicles are
expected. To put this system in context, the large majority of
fields available (such as surface temperatures, sustained winds,
and gust) are at the very top of the ECMWF model reanalysis for
this time of year; going back 20 years.
The next piece of the hazard puzzle comes in the form of extreme
fire danger, associated with the strong winds and low relative
humidity values behind the dryline. As the dryline passes through
the area, portions of southeast Nebraska are going to see dewpoints
fall by as much as 44 degrees over the course of an hour or two.
Arcing power lines and sparks from vehicles or machinery could serve
as a source of ignition while winds gust to over 70 mph in spots
collocated with minimum relative humidity values as low as 12%. The
main are of concern for extreme and uncontrollable fire behavior is
generally south of a line from Columbus to Harlan, and also has Red
Flag Warning in place beginning at noon.
With the strong moisture flux ahead of the dry line, dewpoints ahead
of the surface low and dryline top out in the low-to-upper 50's
assisting MLCAPE values reach values as high as 900 J/kg in far
northeastern Nebraska, with bulk shear values well upwards of 60
kts. Current CAM runs indicate that the main convective mode will
take the form of a line of showers and storms along the main
boundary, reinforcing the primary wind threat. Sufficient
curvature exists in the low-level hodographs to support a tornado
threat embedded in the main line of storms as well, with the main
area of concern being in northeastern Nebraska into north-central
Iowa. A lower-probability scenario is the possibility of a more
discrete, quick-moving tornadic supercell or two where the main
pressure falls are expected with the advancement of the surface
low. The main failure mode of the latter scenario will be the
difficulty that a consistent updraft will be sustained despite the
very strong shear and entrainment. The main timeframe for severe
weather in the CWA will be from 2 to 7 PM.
A complicating factor to the forecast associated with the wraparound
moisture will come in the form of snow along the backside of the
surface low, where wind speeds will still be strong as much cooler
temperatures push south; introducing the possibility of brief
whiteout conditions. The chances for this happening currently look
to stay north of a line from Albion to Pender. These rapid-onset
whiteout conditions are often accompanied by a flash freeze of road
temperatures, creating extremely hazardous travel conditions if
they manifest. The main timeframe for this hazard looks to be from
5 to 9 PM.
The overall weather even is expected to wind down late this evening
into the overnight hours, with wind gusts returning to sub-30 mph
speeds by sunrise.
.Thursday into Early Next Week:
Going forward into the forecast period quiet weather is expected as
the mid/upper pattern modulates between zonal to southwesterly flow.
Little chance for meaningful precipitation are forecast, as the
main weather makers miss our neck of the woods to the
north/south/east. Highs will generally stay above-average, and in
the low-to mid 40's for much of the area.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1134 AM CST Wed Dec 15 2021
Extremely strong wind gusts will occur this TAF period with peak
wind gusts of 50 to 60 kts. The strongest winds are expected to
occur between 22Z and 02Z. There are signals from the HRRR/RAP/FV3
that wind gusts could be stronger than forecast. A line of
thunderstorms are also forecast to move through the area this
afternoon. That line of storms will be moving quickly with speeds
up to 80 mph.
The strong winds will not end with the storms. A wind shift is
expected from the south to the southwest, and eventually to the
northwest. Severe criteria winds are expected to persist for
several hours. Ceilings may briefly drop down MVFR criteria with
the passage of the thunderstorms. Skies will quickly clear up
afterward.
There is likely not to be a typical updated afternoon general AFD.
Next update will be on the overnight. There will be an updated
aviation discussion for 00Z TAFs.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...High Wind Warning until 9 PM CST this evening for NEZ011-012-
015>018-030>034-042>045-050>053-065>068-078-088>093.
Red Flag Warning until 9 PM CST this evening for NEZ050>053-
065>068-078-088>093.
IA...High Wind Warning until 9 PM CST this evening for IAZ043-055-056-
069-079-080-090-091.
Red Flag Warning until 9 PM CST this evening for IAZ069-079-080-
090-091.
&&
MESOSCALE...Fajman
DISCUSSION...Petersen
AVIATION...FajmanHazardous weather outlook, Dec 15, 1:27 PM CST, 1 hour 46 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 127 PM CST Wed Dec 15 2021 IAZ069-079-080-090-091-NEZ050>053-065>068-078-088>093-161930- Pottawattamie-Mills-Montgomery-Fremont-Page-Butler-Saunders- Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-Jefferson-Gage- Johnson-Nemaha-Pawnee-Richardson- 127 PM CST Wed Dec 15 2021 This Hazardous Weather Outlook is for portions of southwest Iowa, east central Nebraska, and southeast Nebraska. .DAY ONE...This Afternoon and Tonight There are several weather threats today. A Tornado Watch is in effect from 1 PM until 8 PM. Strong to severe storms are likely this afternoon, including wind gusts in excess of 70 to 80 mph with a few tornadoes possible. Storms will develop quickly and may move up to 85 mph. A High Wind Warning is in effect from from 12 PM Wednesday morning through 9 PM Wednesday evening. The strongest winds are expected to arrive by noon and beyond. A Red Flag Warning has been issued for the afternoon and early evening. An intense storm system will move through the region Wednesday. Widespread wind gusts of 50 to 70 mph are likely, with potential for peak gusts of 75 mph. A few severe storms and dangerous fire weather conditions are also possible Wednesday afternoon. Areas of blowing dust may also occur with reduced visibility. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong winds and dangerous fire conditions will linger into the evening, then improve shortly after midnight. .SPOTTER INFORMATION STATEMENT... IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-161930- Monona-Harrison-Shelby-Knox-Cedar-Thurston-Antelope-Pierce-Wayne- Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington- 127 PM CST Wed Dec 15 2021 This Hazardous Weather Outlook is for portions of southwest Iowa, west central Iowa, east central Nebraska, and northeast Nebraska. .DAY ONE...This Afternoon and Tonight There are several weather threats today. A Tornado Watch is in effect from 1 PM until 8 PM. Strong to severe storms are likely this afternoon, including wind gusts in excess of 70 to 80 mph with a few tornadoes possible. Storms will develop quickly and may move up to 85 mph. A High Wind Warning is in effect from from 12 PM Wednesday morning through 9 PM Wednesday evening. The strongest winds are expected to arrive by noon and beyond. An intense storm system will move through the region Wednesday. Widespread wind gusts of 50 to 70 mph are likely, with potential for peak gusts of 75 mph. A few severe storms are also possible on Wednesday afternoon. Brief whiteout conditions are possible with snow northwest of a line from Albion to Pender. Areas of blowing dust may also occur with reduced visibility. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong winds will linger into the evening, then improve shortly after midnight. .SPOTTER INFORMATION STATEMENT...
In the hours before
Local storm report, Dec 15, 2:44 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
244 PM CST WED DEC 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM NON-TSTM WND GST 4 SE FORT CALHOUN 41.42N 95.97W
12/15/2021 M63 MPH WASHINGTON NE MESONET
&&Local storm report, Dec 15, 2:59 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
259 PM CST WED DEC 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND DMG 6 N REYNOLDS 40.15N 97.36W
12/15/2021 JEFFERSON NE EMERGENCY MNGR
SEMI TRUCK BLOWN OVER ON HIGHWAY 136.
&&
PEARSONLocal storm report, Dec 15, 3:03 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
303 PM CST WED DEC 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST 2 WSW FAIRBURY 40.13N 97.21W
12/15/2021 M80 MPH JEFFERSON NE EMERGENCY MNGR
&&
TSNLocal storm report, Dec 15, 3:07 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
307 PM CST WED DEC 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 7 S FRIEND 40.54N 97.28W
12/15/2021 SALINE NE PUBLIC
WIND STRONG ENOUGH TO BREAK LIMBS THAT ARE
2-3 INCHES. HAIL WAS NICKEL SIZE.
&&
PEARSONLocal storm report, Dec 15, 3:08 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
308 PM CST WED DEC 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 5 W FAIRBURY 40.15N 97.27W
12/15/2021 JEFFERSON NE EMERGENCY MNGR
SEMI BLOWN OVER.
&&
TSNLocal storm report, Dec 15, 3:09 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
309 PM CST WED DEC 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL COLUMBUS 41.44N 97.35W
12/15/2021 E1.25 INCH PLATTE NE PUBLIC
&&
SFThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 2:19 PM CST | Severe Thunderstorm Warning | OAX | Antelope, Boone, Butler, Colfax, Madison, Pierce and 2 more | 56 min |
| Dec 15, 2:26 PM CST | Severe Thunderstorm Warning | OAX | Butler, Gage, Jefferson, Lancaster, Saline, Saunders and 1 more | 64 min |
| Dec 15, 2:39 PM CST | Tornado Warning | OAX | Boone, Madison, Platte, Stanton | 24 min |
| Dec 15, 2:50 PM CST | Tornado Warning | OAX | Colfax, Platte | 40 min |
| Dec 15, 2:54 PM CST | Severe Thunderstorm Warning | OAX | Cass, Dodge, Douglas, Gage, Johnson, Lancaster and 5 more | 81 min |
| Dec 15, 2:59 PM CST | Tornado Warning | OAX | Butler, Colfax, Dodge, Platte | 31 min |
| Dec 15, 3:06 PM CST | Tornado Warning | OAX | Madison, Platte, Stanton | 24 min |
| Dec 15, 3:09 PM CST | Severe Thunderstorm Warning | OAX | Burt, Butler, Colfax, Cuming, Dodge, Saunders and 4 more | 51 min |
| Dec 15, 3:23 PM CST | Tornado Warning | OAX | Lancaster, Seward | 16 min |
| Dec 15, 3:25 PM CST | Tornado Warning | OAX | Colfax, Cuming, Stanton | 35 min |
| Dec 15, 3:29 PM CST | Tornado Warning | OAX | Madison, Stanton, Wayne | 31 min |
| Dec 15, 3:35 PM CST | Severe Thunderstorm Warning | OAX | Cass, Douglas, Johnson, Nemaha, Otoe, Pawnee and 3 more | 70 min |
| Dec 15, 3:41 PM CST | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston, Washington | 64 min |
| Dec 15, 3:45 PM CST | Tornado Warning | OAX | Douglas, Saunders | 30 min |
| Dec 15, 3:45 PM CST | Tornado Warning | OAX | Cuming, Thurston | 45 min |
| Dec 15, 3:54 PM CST | Tornado Warning | OAX | Dodge, Douglas, Washington | 28 min |
| Dec 15, 4:01 PM CST | Tornado Warning | OAX | Cass, Otoe | 14 min |
| Dec 15, 4:11 PM CST | Tornado Warning | OAX | Nemaha, Pawnee, Richardson | 34 min |
| Dec 15, 4:12 PM CST | Tornado Warning | OAX | Cass | 33 min |
| Dec 15, 4:16 PM CST | Tornado Warning | OAX | Washington | 17 min |
| Dec 15, 5:08 PM CST | Blowing Dust Advisory | OAX | Cass, Gage, Jefferson, Johnson, Lancaster, Nemaha and 5 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.